# SDR 03FDEA01240

- Difficulty date: August 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 76,175 hours, 20,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0502
- Condition: Corroded
- Location: Rt Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 311 57-10 0008862 01AUG03 BFM CLOSE RD COMPLY WITH E.A. 8-5750-70999 WINGS-RT   OB 27D FLAP-IB HINGE-ACTUATOR ATTACH LUG FACE CORROSION REPAIR ENT BY 3A   39014C RPT BY 3A 39014C.  FACT08AUG03 04 3A29 BFM R COMPLIED WITH E.A. 8-5750-70999 WINGS-RH OB FLAP IB   HINGE-ACTUATOR ATTACH LUG FACE CORROSION REPAIR MAE ENT BY 3A 39014C RPT BY 3A  39014C.
